Alert archive / Idaho / River Flood Warnings in 2008
River Flood Warning 4, NWS Pocatello, ID
NWS Pocatello, ID issued this river flood warning at Jun 5, 2008, 9:59 AM MDT for Fremont County, Madison County, Idaho. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2008, 9:59 AM MDT (15:59 UTC)
- Expired
- Jun 7, 2008, 10:05 AM MDT
- In force
- 48 hr
- Issued by
- NWS Pocatello, ID
Counties Fremont County, ID, Madison County, ID
The radar
The Pocatello radar (KSFX), 135 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Henrys Fork near Rexburg (REXI1). The gauge peaked at 9.67 ft at Jun 6, 2008, 6:00 AM MDT.
- Action stage
- 9 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 11.5 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13056500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at Jun 5, 3:36 AM MDT, 6 hours 23 minutes earlier.
Area forecast discussion, Jun 5, 3:36 AM MDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 336 AM MDT THU JUN 5 2008 .SHORT TERM...TODAY THROUGH SUNDAY. UPPER LOW RESPONSIBLE FOR UNSEASONABLY COOL...CLOUDY AND DRIPPY WEATHER THE PAST COUPLE DAYS IS NOW NEAR THE FOUR CORNERS. SOUTHEAST IDAHO STILL RECEIVING SOME BACKWASH FLOW WITH DRIZZLE AND EVEN SOME VERY LIGHT RAIN SHOWERS OCCURRING OVER THE HIGHLANDS MAINLY EAST OF INTERSTATE 15 THIS MORNING. HAVE KEPT LOW POPS IN FOR THIS AREA TODAY WITH REMAINDER OF CWA DRYING OUT. AS MAIN LOW CONTINUES ITS MARCH EAST TODAY WE WILL SEE SLOWLY IMPROVING CONDITIONS. EXCEPTION WILL BE SOME INCREASING WESTERLY WINDS OVER THE SNAKE RIVER VALLEY AND JUST ENOUGH FOR A LAKE WIND ADVISORY THIS AFTERNOON FOR AMERICAN FALLS RESERVOIR. NEXT SYSTEM WILL BRING A FRONT THROUGH THE CWA FRIDAY AFTERNOON. LOOKS QUITE WINDY THROUGHOUT THE REGION ESPECIALLY THE SNAKE PLAIN WITH GUIDANCE SUGGESTING SUSTAINED WINDS ABOVE 20 MILES AN HOUR. THIS SYSTEM WILL BRING A PRETTY GOOD CHANCE OF PRECIPITATION TO EASTERN HIGHLANDS...UPPER SNAKE PLAIN AND THE CENTRAL MOUNTAINS. SATURDAY AND SUNDAY LOOK TO BE A TAD WARMER WITH SOME BREEZES AND A FEW AFTERNOON AND EVENING SHOWERS OVER THE MOUNTAINS. .LONG TERM...SUNDAY THROUGH THURSDAY. NEXT TROUGH ARRIVES MONDAY AND LOOKS TO PACK ANOTHER DECENT PUNCH FOR COOL AND SHOWERY WEATHER THROUGHOUT THE CWA. RIDGING TUESDAY AND WEDNESDAY BEFORE THE NEXT SYSTEM DRAGS A FRONT THROUGH TEH REGION WEDNESDAY NIGHT AND LEAVES US IN A ZONAL PATTERN THURSDAY FOR MORE COOL AND BLUSTERY. && .AVIATION...UPPER LOW TURNING EAST TOWARD THE FOUR-CORNERS REGION EARLY THIS MORNING WITH BACK EDGE OF WRAP AROUND MOISTURE EXTENDING AS FAR WEST AS AN ARCO TO KTWF LINE. VFR CIGS OVER KPIH AND KIDA WILL GIVE WAY TO SCT CLOUDS AROUND NOON TODAY AS UPPER LOW LIFTS NE THROUGH COLORADO AND DRY LINE SLOWLY ADVANCES EAST. NEXT PACIFIC STORM SYSTEM PUSHES INTO SRN BC OVERNIGHT WITH ATTENDING CLOUDS VFR CIGS ADVANCING ACROSS REGION BETWEEN 06-12Z. HUSTON && .FIRE WEATHER...ACTIVE WEATHER PATTERN CONTINUES ACROSS THE REGION AS THE NEXT PACIFIC STORM SYSTEM SWEEPS INLAND AND ACROSS SRN IDAHO FRIDAY WITH ATTENDING PRECIPITATION ACCOMPANYING A STRONG SURFACE COLD FRONT THROUGH THE REGION FRIDAY AFTERNOON. NEXT WEAKER SYSTEM APPEARS TO ARRIVE MONDAY AFTERNOON PROMOTING SCATTERED SHOWERS. AND FINALLY...TWO SYSTEMS PASS NORTH OF THE REGION WEDNESDAY/WEDNESDAY NIGHT AND FRIDAY. MAIN IMPACT FROM THESE FEATURES WILL BE ELEVATED WINDS ACROSS THE SNAKE PLAINS AND SRN DISTRICTS WHILE THE CENTRAL MOUNTAINS MAY SEE SCATTERED SHOWERS. CONFIDENCE IN THE LATTER PERIODS LOW WITH POOR RUN TO RUN MODEL AGREEMENT. OVERALL...THE PATTERN REMAINS WET WITH BELOW NORMAL TEMPERATURES. HUSTON && .PIH WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR IDZ021. &&
Hazardous weather outlook, Jun 5, 5:22 AM MDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 522 AM MDT THU JUN 5 2008 IDZ017>025-031-032-061130- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 522 AM MDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL SWEEP THROUGH SOUTHEAST IDAHO FRIDAY BRINGING SHOWERS AND GUSTY WINDS TO THE REGION. THUNDERSTORMS ARE POSSIBLE OVER THE EASTERN HIGHLANDS FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 12:41 PM MDT | Lake Wind Advisory | PIH | 7 hr | |
| Jun 5, 2:16 PM MDT | Wind Advisory | PIH | 31 hr |
Nearby
River Flood Warnings in Idaho, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.